# SDR ASAA2018101826553

- Difficulty date: October 18, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 18,613 hours, 6,152 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EXPERIENCED A BRIEF CAPTAINS FMC FAILURE. GROUNDED - YES. R/H FMC LOGGED FMC L PRESENT POSITION RATE FAULT. COMPLETED FIM 34-61 TASK 824. ADIRS INPUT PROBLEM. NO CURRENT FAULTS.
